I'm very depress and I have no energy and I'm gaining weight. What antidepressants is best
Wellbutrin is usually the one that helps with weight loss, energy, and motivation. It however, is not really used for anxiety, ocd, panic and things like that. The ssri s are for those conditions. However Viibryd is good for energy, motivation, and I think it can decrease appetite a little compared to the other ssri s. But idk if it's actually for weight loss. Best wishes.
I'd vote for Wellbutrin. It has stimulant properties, which is why you take it in the morning, and it is known for potential weight loss. Pharmaceutical companies are working on a combination of Wellbutrin and another drug called Topamax to use as a bona fide weight loss medication.
If you have tried other antidepressants and that has been unsuccessful, Wellbutrin might be a good choice, as it works on other neurochemicals in the brain than serotonin (Wellbutrin works on mostly dopamine and norepinephrine, while all of the SSRI's work on serotonin, so you might experience a far different result).
I would say well be Wellbutrin. One of its side effects can cause weight loss. When I first started it it made me feel very tired. I also felt a lot of anxiety. My doctor told me that normal and it would take a couple of months to get into my system sir be adjusted. I can say now that it doesn't make me tired and it's not helping me lose weight. I've been on this drug for over 7 years. it's actually one of the few depressants that does not cause weight gain. I would still recommend it. I'm on 150 ml grams tablet in the morning
I took Wellbutrin for years, and it can cause weight loss. There is a new drug on the market that is a combination of bupropion (Wellbutrin) and naltrexone (Naltrexone is a pure opioid antagonist). Together they activate Proopiomelanocortin, which decreases appetite and increases energy. I have been on Contrave for 4 months, and have lost 10 pounds, and my depression was still well-controlled.
Contrave only has 90 mg of bupropion, which alone is not therapeutic. However, I didn't notice any change in my symptoms of depression.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2011 • 2 answers
Posted 8 Nov 2014 • 1 answer
Posted 29 Dec 2014 • 2 answers
Posted 2 Feb 2017 • 0 answers
Posted 31 Mar 2017 • 3 answers